# SDR YENA2019061060311

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,039 hours, 20,880 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LH OVERWING AFT EMERGENCY EXIT HATCH FORWARD & AFT UPPER & LOWER SEGMENT 1 IS CRACKED AT SEVERAL FASTNER LOCATIONS. REF 440573 - 38554 & 38555; REF.  440573-38554 & 440573-38555.  ACCOMPLISHED JB EC A320-52-1144-03.
